# SDR CA061121001

- Difficulty date: November 19, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Airbus A310-304
- Aircraft time: 43,991 hours
- Engine: Ge CF680C2A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Part time: 25,945 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKE OFF AND DURING LEVEL AT 40,000 FT CREW GOT ECAM MESSAGE MIN EQUIPMENT SMOKE  WITH OVERHEAD WITH OVERHEAD LIGHT ON AND ODOR IN THE CABIN AND COCKPIT. CREW DECIDED TO RETURN BACK TO THE AIRPORT. QRH PROCEDURES WERE FOLLOWED. BOROSCOPE CARRIED OUT ON BOTH ENGINES. FOUND EVIDENCE OF OIL IN NR 2 ENGINE COMPRESSOR. NR 2 ENGINE REPLACED.
